MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION EAGLE EYE PLATINUM DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS IMAGE GUIDED THERAPY CORPORATION EAGLE EYE PLATINUM DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900P
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Image from eagle eye ivus catheter would "flicker" and eventually went completely black.Catheter was exchanged for a new ivus catheter and the problem resolved.Manufacturer response for catheter, ultrasound, intravascular, eagle eye platinum digital ivus catheter (per site reporter).Looking into the problem.Asked for return of device for analysis.

Brand Name
EAGLE EYE PLATINUM DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
3721 valley centre drive
suite 500
san diego CA 92130
MDR Report Key16673100
Report Number16673100
Device Sequence Number17447950
Product Code OBJ
UDI-Device Identifier00845225001278
UDI-Public(01)00845225001278
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2023
Report Date (Section F) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85900P
Device Catalogue Number85900P
Device Lot Number0302844961
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/04/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/27/2023